NAVADA Asked November 2009

My husband has Lewy body dementia and was put on medication to help with being tired. He still feels tired, but thinks he is going to get better - what can I say to him?

Follow
Share

my husband has lewy body dementia he was put on oxazepam because he looked tired all the time.he has since been taken off them and given 1extra quetiapine now on 200mg a day but he still feels tired he thinks he is going to get better what can i say to him

This question has been closed for answers. Ask a New Question.
2

Answers

Show:
EXPERT Carol Bradley Bursack Nov 2009
I guess I'd say, "We'll keep trying to find something that works better." Many medications make people tired, however, he could be depressed. Has depression been considered by his doctor?

I hope a good medication will help him feel better. I don't know that you should tell him he won't get better, since he feels he can. He won't be cured (unless something fabulous happens fast), but he may feel better for a time, if he's on the right dose of the right mediations. So, I think you can keep trying.

I'm sure you are tired, too. Good luck.
Carol
Helpful Answer (0)
Report

jaektaylor Jun 2010
People with LBD often have excessive daytime sleepiness, and may also be feel tired or lethargic from some of their LBD medications. Talk with your doctor about which medications may be contributing to his sleepiness. Sleep disorders are very common in LBD, so if he is getting interrupted sleep at night and has not been evaluated for sleep disorders, this is another option to pursue.
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.

Related
Articles

Related
Questions